Disprin Direct Tablets Pack of 16

Disprin Direct Tablets Pack of 16

Disprin Direct Tablets Pack of 16

£1.85 Save: £0.14 RRP: £1.99

  • Aspirin products are limited to a total of 100 tablets per order.

This product is typically dispatched within 3-5 working days from date of order and is not suitable for our next day delivery service.

Brand: Disprin
Code: 0486613
Weight: 175g


The active ingredient which makes Disprin work is aspirin.

Aspirin provides relief by changing the body's response to pain, swelling and fever. Dispnn can be used for the relief of :

· headache

· symptoms of cold and flu

· Fever

· period pain

· sore throat

· sciatica and neuralgia

· Migraine

· lumbago & rheumatic pain

· toothache




Dissolve the tablets in water before taking.

Adults, the elderly, children over 16: 2 to 3 tablets.

Repeat the dose every 4 hours if needed, but do not exceed 13 tablets in 24 hours. Do not exceed the stated dose. If symptoms persist consult your doctor.

If you take more Disprin than you should:

If you start feeling sick or experience symptoms such as deafness, ringing in your ears, dizziness, abnormal sweating, warm hand and feet with racing pulse, an increased breathing rate, dehydration, you should seek immediate medical advice.



There is a possible association between aspirin and Reye's syndrome when given to children. Reye's syndrome is a very rare disease, which can be fatal. For this reason aspirin should not be given to children aged under 16 years, unless on the advice of a doctor.

Do not take Disprin if

            you suffer from haemophilia

            you have or have had a stomach ulcer

you are under 16 (unless advised by your doctor).

Speak to your doctor or pharmacist before taking Disprin if

you are allergic to aspirin or any of the other ingredients (see section 6)

you suffer from asthma.

The effect of treatment may be influenced if Disprin is taken together with medicines such as:

anticoagulants (which thin the blood)

uricosurics (which promote the elimination of uric acid, e.g, medicines for gout)

medicine for high blood pressure

medicine for organ rejection after transplantation

medicine for cancer or rheumatoid arthritis.

ibuprofen (pain killer).

Always speak to a pharmacist or doctor before taking aspirin with another medicine.

Pregnancy and breast feeding: Ask your doctor for advice before taking any medicine.

Do not take Disprin if you are in the last 3 months of your pregnancy or if you are breastfeeding.

 Possible side effects

After taking this product you may experience side effects such as:

            Signs of allergic reaction : asthma attack, breathing difficulties, skin rashes

            Signs of intestinal bleeding : vomiting blood or particles looking like coffee grounds, passing black tarry or bright red stools

If you experience any side effect, stop taking the medicine and seek medical help immediately.

Store below 25°C in a dry place.

Keep out of the reach and sight of children.

Do not use after the expiry date indicated on the box, after EXP. This date refer to the last day of the month.

Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.



The active substance is aspirin. Each dispersible tablet contains 300 mg of aspirin.

The other ingredients are calcium carbonate, maize starch, citric acid, talc, sodium lauryl sulphate, saccharin, crospovidone and lime flavour.